# SDR CA040929004

- Difficulty date: September 25, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 29,220 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Scoop
- Part number: 509102751229
- Condition: Departed
- Location: Oil Cooler
- Part time: 30,318 hours
- Component: Nacelle, Beech
- Component part number: 99980000603
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO AIRPORT THE LT OIL SCOOP DEPARTED THE AIRCRAFT.  THE SECURING FASTENERS WERE FOUND STILL ATTACHED TO THE BOTTOM OF THE NACELLE.  PIECES OF FIBERGLASS WERE STILL UNDER THE HARDWARE.  THERE WAS SLIGHT SHEET METAL DAMAGE TO THE BOTTOM OF THE NACELLE.
